Discounted Optimal Stopping Problems for the Maximum Process

The maximality principle [6] is shown to be valid in some examples of discounted optimal stopping problems for the maximum process. In each of these examples explicit formulas for the value functions are derived and the optimal stopping times are displayed. In particular, in the framework of the Bla... Ausführliche Beschreibung

1. Person: Pedersen, Jesper Lund
Quelle: in Journal of applied probability Vol. 37, No. 4 (2000), p. 972-983
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 2000
Beschreibung: Online-Ressource
Schlagworte: research-article
Optimal Stopping
Discounting
Value Function
Maximum Process
Diffusion
Maximality Principle
Free Boundary Problem
Principle of Smooth Fit
Infinitesimal Operator
(Reflected) Brownian Motion
Bessel Process
Black-Scholes Model
Geometric Brownian Motion
Lookback Option
Online Zugang: Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 2000 Applied Probability Trust

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions